Skip to Main content Skip to Navigation
Journal articles

Viability, invariance and reachability for controlled piecewise deterministic Markov processes associated to gene networks

Dan Goreac 1
1 PS
LAMA - Laboratoire d'Analyse et de Mathématiques Appliquées
Abstract : We aim at characterizing viability, invariance and some reachability properties of controlled piecewise deterministic Markov processes (PDMPs). Using analytical methods from the theory of viscosity solutions, we establish criteria for viability and invariance in terms of the first order normal cone. We also investigate reachability of arbitrary open sets. The method is based on viscosity techniques and duality for some associated linearized problem. The theoretical results are applied to general On/Off systems, Cook's model for haploinsufficiency, and a stochastic model for bacteriophage λ.
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00727725
Contributor : Admin Lama <>
Submitted on : Tuesday, September 4, 2012 - 11:35:37 AM
Last modification on : Thursday, March 19, 2020 - 12:26:03 PM

Links full text

Identifiers

Citation

Dan Goreac. Viability, invariance and reachability for controlled piecewise deterministic Markov processes associated to gene networks. ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2012, 18 (2), pp.401-426. ⟨10.1051/cocv/2010103⟩. ⟨hal-00727725⟩

Share

Metrics

Record views

505